List of citations in Numdam for : Infinitesimal variations of hodge structure (III) : determinantal varieties and the infinitesimal invariant of normal functions

Compositio Mathematica, Volume 50 (1983) no. 2-3, p. 267-324

Colombo, Elisabetta; Pirola, Gian Pietro; Tortora, Alfonso

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 30 (2001) no. 1, p. 125-146

Voisin, Claire

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 2, p. 209-226

Donagi, Ron

Compositio Mathematica, Volume 50 (1983) no. 2-3, p. 325-353